# SDR CALA0300061

- Difficulty date: February 21, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N72822
- Make and model: Doug DC-9-82
- Aircraft serial: 49482
- Aircraft time: 51,301 hours, 24,466 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Frayed
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAILCONE FAILED TO SEPARATE FROM AIRCRAFT WHEN USING AFT ENTRANCE DOOR TO DEPLOY TAILCONE. FOUND L/H TAILCONE RELEASE CABLE FRAYED IN TWO PLACES WHERE IT PASSES OVER UPPER PULLEY. REPLACED CABLE AND PERFORMED ADJUSTMENT TEST OF TAILCONE SYSTEM IAW MM 53-53-00.
